I have been taking antidepressants for 4 years now I'm at 100 mg a day. I think 20 is way to small a dose to do anything, the normal range is like 150mg. I heard yaz is not a safe pill at all so I'm glad you arent taking it anymore! I don't have any side effects, except I get headaches if I skip a day or two. She will prob start you out at 50 mg to see how you do. Nothing wrong with that. I would suggest to try it, they are hard to come off of, but if it makes your life worth living then its highly recommended. I tried to go off of them and was a complete jerk to everyone so I went right back on them and I'm happy I did. Many people have to take meds everyday without a choice due to illness etc, so I feel lucky if I"m only having to take anti depressants! AND its making me a happier person! It took about a week to start feeling better. Maybe not quite that long.
Thank you, i think i will try them. Seems like they have really helped you [:
What antidepressants do you take?
you are young and you must know that ongoing a treatment with antidepressant is not something to be overlooking and something you will be able to stop whenever you want. There are side effects and they are most likely used as last resort treatment. There are many alternatives that you can try before trying Zoloft. Small dose is not a solution as you can build up tolerance and need to up your dose.
I encourage you to watch this video before getting on antidepressants.
If u check my mood tracker u will notice that i'm taking zoloft......
Only one woed i can say: it's a GREAT drug......
It changed my life, i was a depressed person for years...........
I started taking it 4 months ago, and i got better after 3 weeks, u may need patience, day after day u will get better.
I'm a different person, it reveals the true of you, all my friends telling me that i'm a happier and coller person, i don't want to stop it.
for the side effect, u need to know that zoloft belongs to the ssri class of antidepressant, which is the safest class in regards to side effects,
for me personally, i didn't have any side effects apart than a little drowsiness less than 10 % of the time, if u feel that u can take the pill at night, a single dose is required per day.
i advise u to start on 50 mg.
If u have any question please contact me....
best of luck
I had never ever had any signs or feelings of depression, until I started taking antidepressants as I was feeling down and overcome by work. I'm not sure about your pill, but is there another substitute out there? I think some chemicals in the drugs will affect people in different ways, and the less medicine you're taking the better - although the pill should be madotory.
I took days off work cos I felt like I couldn't even talk with to people. So I wanted my confident life back, so cut out prozac, asked my doctor about my pill and even just going for a brisk walk with headphones at the end of the day (gives you something to look foward to) or a jog will change things. Hope this helps! :)
Im scared to get on them, i have a doctor apnt. tomaro. So im hoping i get the right thing.